MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; KIT,HUMID,AQUAPAK,540ML,H2O, ADPT

MEDLINE INDUSTRIES LP; KIT,HUMID,AQUAPAK,540ML,H2O, ADPT
Catalog Number HUD00540
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, a trached patient required humidification via trach collar/bubble bottle.A new hudson aquapak bubble bottle was used during shift with many problems."the bubble bottle trouble shot by 3 rn's and rt with minimal effect.The bottle noted to not be properly humidifying ra which resulted in patient requiring additional saline nebs, suctions and possible trach change d/t thick secretions.When trouble shot the bottle would intermittently work properly but was unreliable".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, a trached patient required humidification via trach collar/bubble bottle.A new hudson aquapak bubble bottle was used during shift with many problems.

Common Device Name
KIT,HUMID,AQUAPAK,540ML,H2O, ADPT
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20757111
Report Number1417592-2024-00975
Device Sequence Number12867447
Product Code BTT
UDI-Device Identifier20197344007155
UDI-Public20197344007155
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD00540
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown